# SDR WVER0619201500010

- Difficulty date: June 19, 2015
- Submitted: June 20, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 25,356 hours, 21,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EDGE HAS A BURNED JUST ABOVE NR 3 PAX WINDOW LT SIDE.  REPAIRED BURN IAW REO 690-53-21-753.
